X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1594) 1594
Publication (94) 94
Book Chapter (18) 18
Conference Proceeding (10) 10
Book / eBook (4) 4
Paper (4) 4
Book Review (1) 1
Dissertation (1) 1
Government Document (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (1147) 1147
mathematics, applied (928) 928
existence (442) 442
positive solutions (263) 263
quasilinear elliptic equations (234) 234
quasilinear elliptic equation (232) 232
analysis (224) 224
regularity (219) 219
equations (209) 209
quasilinear elliptic-equations (199) 199
p-laplacian (181) 181
mathematical analysis (180) 180
mathematics, general (156) 156
uniqueness (139) 139
elliptic-equations (135) 135
variational methods (122) 122
soliton-solutions (111) 111
nonlinearity (99) 99
partial differential equations (96) 96
multiplicity (88) 88
quasilinear (74) 74
35j60 (73) 73
quasilinear equations (72) 72
r-n (72) 72
inequalities (71) 71
nonexistence (70) 70
dirichlet problem (68) 68
critical growth (67) 67
operators (67) 67
mathematics - analysis of pdes (65) 65
applied mathematics (61) 61
multiple solutions (60) 60
35j20 (58) 58
theorems (58) 58
analysis of pdes (56) 56
symmetry (53) 53
systems (52) 52
boundary value problems (50) 50
35j62 (49) 49
boundary-value-problems (49) 49
critical sobolev exponents (49) 49
quasilinear schrodinger equation (48) 48
critical exponent (47) 47
positive solution (47) 47
quasilinear schrödinger equation (47) 47
weak solutions (47) 47
applications of mathematics (46) 46
eigenvalue problems (45) 45
mathematical models (45) 45
schrodinger-equations (44) 44
35j92 (43) 43
convergence (42) 42
differential equations (42) 42
maximum principle (42) 42
studies (42) 42
quasilinear parabolic equations (41) 41
boundary conditions (40) 40
quasilinear elliptic system (40) 40
35j70 (38) 38
ordinary differential equations (38) 38
quasilinear elliptic systems (38) 38
exponents (36) 36
asymptotic-behavior (35) 35
ground-states (35) 35
functionals (34) 34
35j25 (33) 33
blow-up (33) 33
elliptic equations (33) 33
infinity (33) 33
nonlinearities (32) 32
schroedinger equation (32) 32
stability (32) 32
variational method (32) 32
eigenvalues (31) 31
elliptic (31) 31
gradient (31) 31
mathematical functions (31) 31
nonlinear schrodinger-equations (31) 31
principle (31) 31
approximation (30) 30
bifurcation (30) 30
coefficients (30) 30
optimization (30) 30
quasilinear elliptic problem (30) 30
theoretical, mathematical and computational physics (30) 30
behavior (29) 29
critical point (29) 29
diffusion (29) 29
domains (29) 29
growth (29) 29
quasilinear equation (29) 29
resonance (29) 29
difference and functional equations (28) 28
global existence (28) 28
quasilinear elliptic problems (28) 28
spaces (28) 28
35j65 (27) 27
mountain pass theorem (27) 27
scalar field-equations (27) 27
a priori estimates (26) 26
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Nonlinear Analysis, ISSN 0362-546X, 08/2019, Volume 185, pp. 206 - 215
We prove an existence result for a quasilinear elliptic equation satisfying natural growth conditions. As a consequence, we deduce an existence result for a... 
Quasilinear elliptic equations | Natural growth conditions | Divergence form | Equations with singular drift | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | Mathematical analysis | Drift | Elliptic functions | Mathematics - Analysis of PDEs
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2012, Volume 395, Issue 1, pp. 78 - 85
We are concerned with the asymptotic analysis of positive blow-up boundary solutions for a class of quasilinear elliptic equations with an absorption term. By... 
Boundary blow-up | Quasilinear elliptic equation | Asymptotic analysis | Regular variation theory | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | BIEBERBACH | BEHAVIOR | RADEMACHER | UNIQUENESS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 04/2019, Volume 472, Issue 1, pp. 705 - 727
The paper focuses on a class of supercritical quasilinear Schrödinger elliptic equations−Δu+V(x)u+Δ(u2)u=λf(u),x∈RN, where N≥3. We suppose that the... 
Supercritical growth | Quasilinear Schrödinger equations | [formula omitted]-estimate | Variational methods | estimate | MATHEMATICS | MATHEMATICS, APPLIED | L-infinity-estimate | SOLITON-SOLUTIONS | MULTIPLICITY | Quasilinear Schrodinger equations
Journal Article
Nonlinear Analysis: Real World Applications, ISSN 1468-1218, 12/2016, Volume 32, pp. 242 - 259
In this paper, under some superquadratic conditions made on the nonlinearity f, we use variational approaches to establish the existence of infinitely many... 
Infinitely many solutions | Soliton solution | Quasilinear Schrödinger equation | ([formula omitted])-Laplacian | (p,q)-Laplacian | REACTION-DIFFUSION EQUATIONS | SCHRODINGER-EQUATIONS | EXISTENCE | MATHEMATICS, APPLIED | (p, q)-Laplacian | SOLITON-SOLUTIONS | POSITIVE SOLUTIONS | Quasilinear Schrodinger equation | Q-LAPLACIAN
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 01/2013, Volume 254, Issue 1, pp. 102 - 124
We consider a class of quasilinear Schrödinger equations which include the Modified Nonlinear Schrödinger Equations. A new perturbation approach is used to... 
Perturbation methods | Quasilinear elliptic equations | Critical exponent
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 02/2017, Volume 272, Issue 4, pp. 1524 - 1552
In this paper we obtain the following local Calderón–Zygmund estimatesB(|f|)∈Llocq(Ω)⇒B(|∇u|)∈Llocq(Ω)for any  q≥1 of weak solutions for a class of quasilinear... 
Calderón–Zygmund | Gradient | Elliptic | Quasilinear | MATHEMATICS | Calderfin-Zygmund | REGULARITY | REIFENBERG DOMAINS | BMO COEFFICIENTS | SYSTEMS
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 12/2017, Volume 273, Issue 11, pp. 3426 - 3462
Journal Article
INDIANA UNIVERSITY MATHEMATICS JOURNAL, ISSN 0022-2518, 2018, Volume 67, Issue 6, pp. 2199 - 2224
This paper is devoted to the study, with variational technique, of the following quasilinear elliptic problem: {-Delta(p)u - beta Delta(q)u = g(u) in R-N, u(x)... 
MOUNTAIN PASS | EXISTENCE | MATHEMATICS | R-N | SCALAR FIELD-EQUATIONS | SYMMETRY | SUPERLINEAR (P | variational method | ground state solution | REGULARITY | Quasilinear elliptic equation | Q)-LAPLACIAN
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 05/2017, Volume 155, pp. 97 - 114
In this article we study quasilinear equations model of which are −∑i=1n(|uxi|pi−2uxi)xi+f(u)=0,u≥0,∂u∂t−∑i=1n(u(mi−1)(pi−1)|uxi|pi−2uxi)xi+f(u)=0,u≥0. Despite... 
Harnack inequality | Large solutions | A priori estimates | Quasilinear elliptic and parabolic equations | COMPARISON-THEOREMS | MATHEMATICS | MATHEMATICS, APPLIED | SINGULARITIES | STRONG MAXIMUM PRINCIPLE | Analysis | Equality
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 12/2016, Volume 147, pp. 176 - 190
We deal with the Dirichlet problem for general quasilinear elliptic equations over Reifenberg flat domains. The principal part of the operator supports natural... 
Quasilinear elliptic operator | Controlled growths | Small BMO | Weak solution | Regularity | Morrey space | Reifenberg flat domain | MATHEMATICS | MATHEMATICS, APPLIED | CONTINUITY | SYSTEMS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2018, Volume 457, Issue 1, pp. 551 - 567
In this paper we obtain the following global Calderón–Zygmund estimatesB(|f|)∈Lq(Ω)⇒B(|∇u|)∈Lq(Ω)for any  q≥1 in a convex domain Ω of the weak solution for a... 
Calderón–Zygmund | Gradient | Elliptic | p-Laplace | Regularity | Quasilinear | MATHEMATICS | MATHEMATICS, APPLIED | Calderon-Zygmund | BMO COEFFICIENTS
Journal Article
Archiv der Mathematik, ISSN 0003-889X, 1/2017, Volume 108, Issue 1, pp. 71 - 83
We study the solution $${u(r,\rho)}$$ u ( r , ρ ) of the quasilinear elliptic problem $$\begin{cases}... 
Secondary 35C10 | Singular solutions | Intersection number | 35B32 | Mathematics, general | Mathematics | 70K05 | Quasilinear elliptic equation | Radial solutions | Primary 35B05 | MATHEMATICS
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 11/2016, Volume 146, pp. 1 - 19
We study quasilinear elliptic equations of the type −Δpu=σuqinRn, where Δpu=∇⋅(∇u|∇u|p−2) is the p-Laplacian (or a more general A-Laplace operator divA(x,∇u)),... 
Quasilinear equations | Fractional Laplacian | Wolff potentials | MATHEMATICS | MATHEMATICS, APPLIED | NONLINEAR EQUATIONS | NATURAL GROWTH TERMS | POTENTIAL-THEORY
Journal Article
Journal of Dynamics and Differential Equations, ISSN 1040-7294, 6/2018, Volume 30, Issue 2, pp. 579 - 600
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 12/2013, Volume 225, pp. 79 - 91
Picone identities for quasilinear elliptic equations with p(x)-Laplacians are established, and Sturmian comparison theory is developed on the basis of Picone... 
Sturmian comparison theorem | Quasilinear elliptic equations | Half-linear elliptic equations | Picone identity | [formula omitted]-Laplacian | Picone-type inequality | p (x) -Laplacian | p(x)-Laplacian | MATHEMATICS, APPLIED | GROWTH | DIFFERENTIAL-EQUATIONS | OPERATORS
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 08/2016, Volume 261, Issue 3, pp. 1796 - 1834
In this paper, we study existence of solutions for the following elliptic problem, related to mean-field games... 
Elliptic systems | Mean-field games | Quasilinear elliptic equations | EXISTENCE | MATHEMATICS | NATURAL GROWTH TERMS | Computer entertainment systems
Journal Article
Advances in Mathematics, ISSN 0001-8708, 01/2013, Volume 232, Issue 1, pp. 513 - 542
We introduce a class of weak solutions to the quasilinear equation −Δpu=σ|u|p−2u in an open set Ω⊂Rn with p>1, where Δpu=∇⋅(|∇u|p−2∇u) is the p-Laplacian... 
Elliptic regularity | Quasilinear equations | Weighted integral inequalities | SCHRODINGER OPERATOR | SOURCE TERMS | EXISTENCE | MATHEMATICS | POSITIVE SOLUTIONS | GROWTH | GRADIENT | Naturvetenskap | MATEMATIK | Natural Sciences
Journal Article
Advances in Nonlinear Analysis, ISSN 2191-9496, 05/2017, Volume 6, Issue 2, pp. 147 - 164
We study Liouville theorems for problems of the form in the framework of Carnot groups. Here is a vector-valued function satisfying Carathéodory condition and... 
35J10 | Quasilinear elliptic inequalities | Liouville theorems | 35J62 | 35B45 | 35J70 | 35B53 | 35B51 | 35R03 | Carnot groups | MATHEMATICS | MATHEMATICS, APPLIED | HARNACK INEQUALITY | OPERATORS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.